# SDR SWAA001485

- Difficulty date: August 6, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 59,872 hours, 64,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A1181030
- Condition: Missing
- Location: Cabin Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD EMERGENCY FLASHLIGHT STRAPS MISSING.  INSTALLED STRAPS PER MM.
